[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (9-2017) ::
J. of Stat. Sci. 2017, 11(1): 77-100 Back to browse issues page
A Class of Bivariate Generalized Gompertz-Power Series Distributions
Rasool Roozegar , Ali Akbar Jafari
Abstract:   (1979 Views)

In this paper, we introduce a family of bivariate generalized Gompertz-power series distributions. This new class of bivariate distributions contains several models such as: bivariate generalized Gompertz -geometric, -Poisson, - binomial, -logarithmic, -negative binomial and bivariate generalized exponental-power series distributions as special cases. We express the method of construction and derive different properties of the proposed class of distributions. The method of maximum likelihood and EM algorithm are used for estimating the model parameters. Finally, we illustrate the usefulness of the new distributions by means of application to real data sets.

Keywords: Bivariate generalized Gompertz distribution, EM algorithm, Maximum likelihood estimation, Power series class of distribution.
Full-Text [PDF 217 kb]   (721 Downloads)    
Type of Study: Research | Subject: Theoritical Statistics
Received: 2017/01/30 | Accepted: 2016/12/19 | Published: 2017/10/23
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Roozegar R, Jafari A A. A Class of Bivariate Generalized Gompertz-Power Series Distributions. J. of Stat. Sci.. 2017; 11 (1) :77-100
URL: http://jss.irstat.ir/article-1-446-en.html


Volume 11, Issue 1 (9-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.11 seconds with 30 queries by YEKTAWEB 3731